MathSciNet Relay Station
MathSciNet bibliographic data
MR904821 (89k:22015) 22E30 (35H05 58G05)
Nourrigat, Jean Inégalités $L\sp 2$ et représentations de groupes nilpotents. (French) [$L\sp 2$-inequalities and representations of nilpotent groups] J. Funct. Anal. 74 (1987), no. 2, 300–327.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement